# SDR DALA13048110908

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,278 hours, 53,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Deteriorated
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE COVER IN THE TAILCONE HAD CRITICAL MATERIALS IN A DETERIORATED CONDITION.  TAILCONE SLIDE COVER WAS REPLACED.
